×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [1]
Authors
VONG SEAK WENG [1]
Document Type
Journal article [2]
Date Issued
2024 [1]
2022 [1]
Language
英語English [2]
Source Publication
Applied Mathemat... [1]
East Asian Journ... [1]
Indexed By
SCIE [2]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-2 of 2
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
Pointwise Error Estimates of L1 Method for Multi-Singularity Problems Arising in Delay Fractional Equations
Journal article
Cen, Dakang, Liang, Hui, Vong, Seakweng. Pointwise Error Estimates of L1 Method for Multi-Singularity Problems Arising in Delay Fractional Equations[J]. East Asian Journal on Applied Mathematics, 2024, 14(4), 820-840.
Authors:
Cen, Dakang
;
Liang, Hui
;
Vong, Seakweng
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.2
/
1.0
|
Submit date:2024/11/05
Delay Fractional Equation
L1 Method
Multi-singularity Problem
Pointwise Error Estimate
Simultaneous Inversion Of Multi-parameters
Pointwise error estimate and stability analysis of fourth-order compact difference scheme for time-fractional Burgers’ equation
Journal article
Qifeng Zhang, Cuicui Sun, Zhi Wei Fang, Hai Wei Sun. Pointwise error estimate and stability analysis of fourth-order compact difference scheme for time-fractional Burgers’ equation[J]. Applied Mathematics and Computation, 2022, 418, 126824.
Authors:
Qifeng Zhang
;
Cuicui Sun
;
Zhi Wei Fang
;
Hai Wei Sun
Favorite
|
TC[WOS]:
19
TC[Scopus]:
20
IF:
3.5
/
3.1
|
Submit date:2022/05/04
Compact Difference Scheme
Fractional Burgers’ Equation
Pointwise Error Estimate
Reduction Order Method